Alert archive / Iowa / Frost Advisories in 2007
Frost Advisory 3, NWS Quad Cities, IA
NWS Quad Cities, IA issued this frost advisory at Oct 24, 2007, 3:27 PM CDT for 6 counties in Illinois; 21 counties in Iowa; Clark County, Scotland County, Missouri. It took effect at Oct 24, 2007, 4:30 PM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Oct 24, 2007, 3:27 PM CDT (20:27 UTC)
- In effect from
- Oct 24, 2007, 4:30 PM CDT
- Expired
- Oct 25, 2007, 8:00 AM CDT
- In force
- 16 hr
- Issued by
- NWS Quad Cities, IA
All 29 counties
Benton County, IA, Buchanan County, IA, Cedar County, IA, Clinton County, IA, Delaware County, IA, Des Moines County, IA, Dubuque County, IA, Henry County, IA, Iowa County, IA, Jackson County, IA, Jefferson County, IA, Johnson County, IA, Jones County, IA, Keokuk County, IA, Lee County, IA, Linn County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Van Buren County, IA, Washington County, IA, Carroll County, IL, Jo Daviess County, IL, Mercer County, IL, Rock Island County, IL, Stephenson County, IL, Whiteside County, IL, Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 51 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.5 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1136 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -60 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDVN 242027 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 327 PM CDT WED OCT 24 2007 ...FROST POSSIBLE TONIGHT... .CLEAR SKIES COMBINED WITH DIMINISHING WINDS SHOULD ALLOW TEMPERATURES TO DROP TO AROUND FREEZING. FROST FORMATION IS EXPECTED TO OCCUR PRIOR TO SUNRISE. THERE IS A POTENTIAL FOR CLOUDS TO DEVELOP OR MOVE IN FROM THE EAST PRIOR TO SUNRISE. IF THIS WOULD OCCUR...OR WINDS HAPPEN TO STAY UP...THE FROST THREAT WOULD BE GREATLY REDUCED. IAZ040>042-051>054-063>066-076-077-ILZ001-250430- /O.NEW.KDVN.FR.Y.0003.071025T0900Z-071025T1300Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-KEOKUK-WASHINGTON-JO DAVIESS- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...SIGOURNEY...WASHINGTON...GALENA 327 PM CDT WED OCT 24 2007 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 AM CDT THURSDAY. DIMINISHING WINDS AND CLEAR SKIES WILL ALLOW FROST DEVELOPMENT TO OCCUR TONIGHT. IF WINDS STAY UP OR CLOUDS WOULD HAPPEN TO DEVELOP PRIOR TO SUNRISE...THE POTENTIAL FOR FROST WILL BE GREATLY REDUCED. A FROST ADVISORY MEANS THAT FROST IS LIKELY. COVER OR MOVE SENSITIVE PLANTS INDOORS. $$
4 follow-up statements
000 WWUS73 KDVN 242130 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 430 PM CDT WED OCT 24 2007 ...WIDESPREAD FROST POSSIBLE TONIGHT... .CLEAR SKIES COMBINED WITH DIMINISHING WINDS SHOULD ALLOW TEMPERATURES TO DROP TO AROUND FREEZING. FROST FORMATION IS EXPECTED TO BETWEEN MIDNIGHT AND SUNRISE. IAZ067-068-078-087>089-098-099-ILZ002-007-009-015-024-MOZ009-010- 250530- /O.EXB.KDVN.FR.Y.0003.071025T0600Z-071025T1300Z/ MUSCATINE-SCOTT-LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN- LEE-STEPHENSON-CARROLL-WHITESIDE-ROCK ISLAND-MERCER-SCOTLAND- CLARK- INCLUDING THE CITIES OF...MUSCATINE...BETTENDORF...DAVENPORT... WAPELLO...FAIRFIELD...MOUNT PLEASANT...BURLINGTON...KEOSAUQUA.... FORT MADISON...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS... MOLINE...ROCK ISLAND...ALEDO...MEMPHIS...KAHOKA 430 PM CDT WED OCT 24 2007 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY. DIMINISHING WINDS AND CLEAR SKIES WILL ALLOW WIDESPREAD FROST DEVELOPMENT TO OCCUR TONIGHT. A FROST ADVISORY MEANS THAT FROST IS LIKELY. COVER OR MOVE SENSITIVE PLANTS INDOORS. $$ IAZ040>042-051>054-063>066-076-077-ILZ001-250530- /O.EXT.KDVN.FR.Y.0003.071025T0600Z-071025T1300Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-KEOKUK-WASHINGTON-JO DAVIESS- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...SIGOURNEY...WASHINGTON...GALENA 430 PM CDT WED OCT 24 2007 ...FROST ADVISORY NOW IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY... THE FROST ADVISORY IS NOW IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY. DIMINISHING WINDS AND CLEAR SKIES WILL ALLOW WIDESPREAD FROST DEVELOPMENT TO OCCUR TONIGHT. A FROST ADVISORY MEANS THAT FROST IS LIKELY. COVER OR MOVE SENSITIVE PLANTS INDOORS. $$ ERVIN
000 WWUS73 KDVN 250404 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1104 PM CDT WED OCT 24 2007 ...WIDESPREAD FROST POSSIBLE TONIGHT... .CLEAR SKIES LIGHT NORTH TO NORTHEAST WINDS HAVE ALLOWED FOR TEMPERATURES TO DROP INTO THE MID 30S TO LOWER 40S AS OF 11 PM. TEMPERATURES WILL CONTINUE TO SLOWLY FALL TONIGHT...REACHING BETWEEN 29 AND 34 IN MOST AREAS BY EARLY MORNING. THIS WILL ALLOW FOR WIDESPREAD LIGHT FROST...AND LOCALLY HARD FREEZE CONDITIONS. A AN AREA OF LOW CLOUDS MAY SPREAD OVER PORTIONS OF NORTHWEST ILLINOIS BEFORE DAWN...HELPING REMOVE VISIBLE FROST...BUT DAMAGE TO SENSITIVE PLANTS IS STILL LIKELY BEFORE CLOUDS MOVE IN. IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015-024-MOZ009-010-251215- /O.CON.KDVN.FR.Y.0003.071025T0600Z-071025T1300Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-MERCER-SCOTLAND-CLARK- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD... MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS... MOLINE...ROCK ISLAND...ALEDO...MEMPHIS...KAHOKA 1104 PM CDT WED OCT 24 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THURSDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THURSDAY. LIGHT WINDS AND CLEAR SKIES WILL ALLOW WIDESPREAD LIGHT FROST TO OCCUR TONIGHT. ISOLATED HARD FREEZE CONDITIONS ARE POSSIBLE. A FROST ADVISORY MEANS THAT FROST IS LIKELY. COVER OR MOVE SENSITIVE PLANTS INDOORS. $$ ERVIN
000 WWUS73 KDVN 250848 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 348 AM CDT THU OCT 25 2007 ...WIDESPREAD FROST POSSIBLE THIS MORNING... .CLEAR SKIES LIGHT NORTHEAST WINDS HAVE ALLOWED FOR TEMPERATURES TO DROP INTO THE 30 TO 35 DEGREE RANGE ALONG THE HIGHWAY 20 CORRIDOR. OTHERWISE...TEMPERATURES ARE IN THE MID TO UPPER 30S. TEMPERATURES WILL CONTINUE TO SLOWLY FALL...REACHING BETWEEN 28 AND 34 IN MOST AREAS BY SUNRISE. THIS WILL ALLOW FOR WIDESPREAD LIGHT FROST...AND LOCALIZED HARD FREEZE CONDITIONS. A AN AREA OF LOW CLOUDS HAS SPREAD OVER PORTIONS OF NORTHWEST ILLINOIS...HELPING TO WARM TEMPERATURES AND REMOVE VISIBLE FROST...BUT DAMAGE TO SENSITIVE PLANTS IS STILL LIKELY. IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015-024-MOZ009-010-251300- /O.CON.KDVN.FR.Y.0003.000000T0000Z-071025T1300Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-MERCER-SCOTLAND-CLARK- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD... MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS... MOLINE...ROCK ISLAND...ALEDO...MEMPHIS...KAHOKA 348 AM CDT THU OCT 25 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. LIGHT WINDS AND CLEAR SKIES WILL ALLOW WIDESPREAD LIGHT FROST TO OCCUR TONIGHT. ISOLATED HARD FREEZE CONDITIONS ARE POSSIBLE. A FROST ADVISORY MEANS THAT FROST IS LIKELY. COVER OR MOVE SENSITIVE PLANTS INDOORS. $$
000 WWUS73 KDVN 251253 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 753 AM CDT THU OCT 25 2007 ...FROSTY MORNING ACROSS THE AREA... .CLEAR SKIES AND LIGHT WINDS ALLOWED TEMPERATURES TO DROP INTO THE UPPER 20S TO MID 30S EARLY THIS MORNING. FROST HAS BEEN REPORTED FOR MOST LOCATIONS NORTH OF INTERSTATE 80...WITH AREAS OF FROST TO THE SOUTH. IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015-024-MOZ009-010-251400- /O.EXP.KDVN.FR.Y.0003.000000T0000Z-071025T1300Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-MERCER-SCOTLAND-CLARK- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD... MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS... MOLINE...ROCK ISLAND...ALEDO...MEMPHIS...KAHOKA 753 AM CDT THU OCT 25 2007 ...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING. TEMPERATURES WILL SLOWLY BEGIN TO RISE FROM EARLY MORNING MINIMUM TEMPERATURES IN THE UPPER 20S TO MID 30S. NO ADDITIONAL FROST FORMATION IS EXPECTED TO OCCURR...SO THE FROST ADVISORY IS BEING ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this frost advisory went out at Oct 24, 3:18 PM CDT, 9 minutes earlier.
Area forecast discussion, Oct 24, 3:18 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED... NATIONAL WEATHER SERVICE QUAD CITIES IA IL 318 PM CDT WED OCT 24 2007 .UPDATE...AFTER LOOKING AT THE 18Z WRF...WILL RAISE HEADLINES FOR A FROST ADVISORY FOR THE NORTHWEST PART OF THE CWFA. NEW WRF RUN CONTINUES TO SUGGEST LAKE INDUCED STRATUS DEVELOPING AND MOVING SOUTH/WEST OVERNIGHT. ...08... /PREVIOUS DISCUSSION/ .SYNOPSIS... COLD CANADIAN HIGH PRESSURE WILL SIT JUST NORTH OF THE REGION TONIGHT BEFORE MOVING OFF TO THE EAST. THIS HIGH IS EXPECTED TO BRING ANOTHER NIGHT OF QUITE CHILLY TEMPERATURES. AN UPPER LEVEL STORM SYSTEM IS FORECAST TO SLOWLY MOVE ACROSS THE AREA THURSDAY NIGHT INTO SATURDAY BRINGING A THREAT OF SOME RAIN TO THE AREA. && .SHORT TERM...TONIGHT AND THURSDAY... OVERALL...QUIET WX FOR THE NEXT 36 HOURS. HOWEVER...TWO CONCERNS FOR TONIGHT. 1ST DEALS WITH LOW CLOUD DEVELOPMENT. MODELS SHOW AN AREA OF ENHANCED RH AT 925 THAT DEVELOPS SOUTH/WEST FROM SOUTHERN LAKE MICHIGAN ON THE 925 MB WINDS. THIS RH USUALLY IS A SIGNAL THAT LAKE INDUCED ST IS DEVELOPING AND ADVECTING INTO THE AREA. IF THIS OCCURS...IT WOULD HAVE PROFOUND AFFECTS ON MIN TEMPERATURES. THE 2ND CONCERN HAS TO DO WITH HEADLINES. THE HIGH REMAINS NORTH OF THE CWFA AND THUS WEAK RIDGING IS OCCURRING WITH SOME GRADIENT ACROSS THE AREA. IF WINDS STAY UP...FROST POTENTIAL IS DIMINISHED. IF CLOUDS DEVELOP AS OUTLINED IN CONCERN 1...FROST POTENTIAL WOULD BE DIMINISHED FURTHER AS TEMPERATURES WOULD STAY UP. SO...WILL PLAN ON HEADLINES OF SOME SORT...LIKELY NW PART OF CWFA...BUT WILL USE 18Z WRF TO FINALIZE THE AREA AND SEND OUT AN AMENDED AFD AFTER 20Z. ...08... .LONG TERM...THURSDAY NIGHT THROUGH NEXT WEDNESDAY... THURS NIGHT-SAT...UPPER LOW CURRENTLY OVER THE DEEP SOUTH WILL BE DRAWN NORTHWARD TO NEAR KSTL ON FRI AHEAD OF SHORTWAVE TROUGH MOVING THROUGH MANITOBA PROVINCE. THE UPPER LOW IS THEN PROGGED TO OPEN UP/WEAKEN FRI NIGHT-SAT WHILE LIFTING THROUGH THE OHIO VALLEY AS CANADIAN SHORTWAVE TROUGH SHIFTS ACROSS HUDSON BAY. SATURATION WILL BE AN INITIAL CONCERN THURS NIGHT AS PCPN LIFTS NORTH IT WILL BE ENCOUNTERING DRIER EASTERLY FLOW... THUS MAINLY SPRINKLES AND SOME AREAS OF LIGHT RAIN ESPECIALLY SOUTH /EAST OF QUAD CITIES OVERNIGHT THURS NIGHT AND FRI. TWEAKED UP MINS MOST LOCATIONS DUE TO CLOUDS... BUT STILL COULD BE TOO COOL IN SOME AREAS. UNCERTAINTY WITH MAXES ON FRI AND SO STAYED CLOSE TO BLEND EXCEPT THE FAR SOUTH/EAST WHERE I WENT AT OR JUST BELOW COOLEST GUIDANCE BEING IN CLOSER PROXIMITY TO UPPER LOW AND BETTER PCPN CHCS. IN REGARDS TO PCPN CHCS STAYED WITH LOW-MOD CHC POPS WITH HIGHEST IN THE SOUTH/EAST. GFS IS MORE AGGRESSIVE WITH DEFORMATION BISECTING CWA FRI AFTN/NIGHT AND WOULD ARGUE FOR MUCH HIGHER POPS. I AM LEANING TOWARD FURTHER SOUTH SOLUTIONS OF UKMET/ECMWF/NAM WHICH WOULD SUGGEST POTENTIAL FOR DEFORMATION TO SWIPE FAR SOUTH/EAST... BUT BEST IN CENTRAL/EASTERN IL... THEREFORE OPTED TO KEEP POPS IN CHC CAT ATTM WITH PCPN MOSTLY VERY LIGHT IN NATURE. SAT...HAVE REMOVED PCPN EXCEPT FOR FAR EAST IN THE MORNING... AS FORCING PUSHES QUICKLY EAST WITH COLD ADVECTION POURING IN ON STRONG GUSTY NORTHWEST WINDS... WHICH COULD NEAR ADVISORY CRITERIA WITH ANY SOLAR INSOLATION AND MIXING. TEMPS WILL HAVE TROUBLE RECOVERING MUCH AND STAYED BELOW MEX GUIDANCE. SAT NIGHT... SFC RIDGE AXIS BUILDS IN. MAINLY CLEAR SKIES... WINDS DECOUPLING AND LOTS OF DRY AIR TO MAKE FOR CHILLY NIGHT WITH FROST PATCHY-WIDESPREAD AND POTENTIAL FOR HARD FREEZE FROM QUAD CITIES NORTH/WEST. SUN... SFC RIDGE OVERHEAD THROUGH THE MORNING BEFORE SHIFTING EAST. THUS...LIGHT WINDS/LIMITED MIXING GENERALLY WENT JUST BELOW MEX GUIDANCE ON MAXES. SOME SUGGESTION OF HIGH CLOUDINESS SPILLING OVER RIDGE AND DOWN ACROSS AREA...AND LATER SHIFTS WILL WANT TO TAKE A LOOK AT...AS CAN HAVE BIG IMPACT ON MAXES THIS TIME OF YEAR. SUN NIGHT-WED... GENERALLY ACTIVE WEST/NORTHWEST FLOW TO DOMINATE WITH SHORTWAVES PROGGED MON AND AGAIN WED. AMOUNT OF MOISTURE RETURN IN QUESTION AND WITH BEST FORCING NORTH HAVE LEFT OUT MENTION OF PCPN ATTM. TEMPS TO FOLLOW THE ROLLER COASTER WITH WARM ADVECTION AHEAD OF SYSTEMS BRINGING TEMPS NEAR TO A BIT ABOVE NORMAL... WITH TEMPS THEN DROPPING BACK BELOW NORMAL IN WAKE. GUSTY WINDS EXPECTED WITH WARM ADVECTION. ..05.. && .AVIATION... OVERALL VFR WX EXPECTED FOR THE NEXT 36 HRS. MODELS SHOW AN AREA OF ENHANCED RH AT 925 MB THAT DEVELOPS TONIGHT AND SPREADS SOUTH/WEST ON THE 925 MB WINDS. THIS RH MAY BE A SIGNAL THAT LAKE INDUCED STATUS WILL DEVELOP AND MOVE SOUTH/WEST. IF THIS WOULD OCCUR...THERE IS A POTENTIAL FOR SCT-BKN CLOUDS AROUND 3KFT WHICH MAY AFFECT SOME TAF SITES. ...08... && .DVN WATCHES/WARNINGS/ADVISORIES...FROST ADVISORY FROM 4 AM UNTIL 8 AM THURSDAY. IA...IAZ040>042-051>054-063>066-076-077. IL...ILZ001. MO...NONE. &&
Hazardous weather outlook, Oct 24, 4:37 AM CDT, 10 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 437 AM CDT WED OCT 24 2007 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-250945- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 437 AM CDT WED OCT 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT WIDESPREAD FROST IS EXPECTED TONIGHT FOR AREAS NORTH OF INTERSTATE 80...WITH AREAS OF FROST TO THE SOUTH. A FEW LOCATIONS ALONG THE HIGHWAY 20 CORRIDOR MAY EVEN SEE A HARD FREEZE. INTERESTED INDIVIDUALS SHOULD WATCH FOR LATER STATEMENTS AND POSSIBLE FROST ADVISORIES OR FREEZE WARNINGS. MINOR TO MODERATE FLOODING CONTINUES ON A FEW RIVERS IN EASTERN IOWA. SEE THE LATEST LOCAL FLOOD STATEMENT FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
Nearby
Frost Advisories in Iowa, 2007Frost Advisories in Illinois, 2007Frost Advisories in Missouri, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.